# SDR DALA2016071205222

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 64,137 hours, 46,036 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SEPARATION NOTICED ON PREFLIGHT WALK AROUND.  ADJUSTED TAILCONE LOCKPIN LATCH IAW AMM 53-53-00.  ALL CHECK NORMAL.
